# SDR DL76S080647

- Difficulty date: April 29, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 66,437 hours, 31,342 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86119
- Condition: Corroded
- Location: Bs 965-993
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEELBEAM CORRODED ON OUTBD FLANGE BETWEEN FS 965-933.  DAMAGE REMVOED AND A REPAIR STRAP WAS INSTALLED.
